# SDR ABXA20140509167

- Difficulty date: May 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T50008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO CTR BILGE AREA, THE INTERCOSTAL ABOVE STRINGER 36R BETWEEN 1263 & 1285 IS CORRODED.  R & R INTERCOSTAL ABOVE STRINGER 36R BETWEEN STATION 1263 - 1285 IAW SRM 51-40-02.  CORRODED L2, PN 146T5000-8, SN NSN, PART NAME SUPPORT, FS & BS LOCATION ON ACFT STATION 1263 TO STATION 1285, STRINGER & WS LOCATION ON ACFT STRINGER 36R.  ACFT WAS GNDED.
